MathSciNet Relay Station
MathSciNet bibliographic data
MR2592017 11G05
Clark, Pete L.; Sharif, Shahed Period, index and potential. III. Algebra Number Theory 4 (2010), no. 2, 151–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement